Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: URGENT Jeroen

Posted by ed_uk on July 16, 2005, at 8:04:41

In reply to URGENT, posted by Jeroen on July 16, 2005, at 3:15:52

Hi J!

What dose of Seroquel are you on? Are you taking it in the morning and in the evening?

>it appears not to be working....

Sometimes people feel more paranoid while they're reducing the dose of an antipsychotic eg. Zyprexa. Perhaps you're having some withdrawal symptoms. I think you'll feel better soon :-)

~Ed



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:441667
URL: http://www.dr-bob.org/babble/20050713/msgs/528471.html